RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Page 285 (Mi umn8115)  

This article is cited in 1 scientific paper (total in 1 paper)

Letters to the Editor

To the paper “Classification of three-dimensional Riemannian spaces according to groups of motions”

G. I. Kruchkovich


Full text: PDF file (96 kB)

Bibliographic databases:

Citation: G. I. Kruchkovich, “To the paper “Classification of three-dimensional Riemannian spaces according to groups of motions””, Uspekhi Mat. Nauk, 9:3(61) (1954), 285

Citation in format AMSBIB
\Bibitem{Kru54}
\by G.~I.~Kruchkovich
\paper To the paper ``Classification of three-dimensional Riemannian spaces according to groups of motions''
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 285
\mathnet{http://mi.mathnet.ru/umn8115}
\zmath{https://zbmath.org/?q=an:0056.41006}


Linking options:
  • http://mi.mathnet.ru/eng/umn8115
  • http://mi.mathnet.ru/eng/umn/v9/i3/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Doubrov B., The D., “Maximally Degenerate Weyl Tensors in Riemannian and Lorentzian Signatures”, Differ. Geom. Appl., 34 (2014), 25–44  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:164
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020